MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX IMPL TI 5.0X13NI; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX IMPL TI 5.0X13NI; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.646
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that on the day the implant was placed in ada site 26, a failure occurred upon insertion in type ii bone.A bone graft was not placed.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.
 
Event or Problem Description
The clinician reported that on the day the implant was placed in ada site 26, a failure occurred upon insertion in type ii bone.A bone graft was not placed.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM TITAMAX IMPL TI 5.0X13NI
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7290131
Report Number3008261720-2018-00826
Device Sequence Number2249190
Product Code DZE
UDI-Device Identifier07898237568942
UDI-Public07898237568942
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
Report Date (Section F) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date05/02/2019
Device Catalogue Number109.646
Device Lot Number800126005
Other Device ID Number07898237568942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/02/2018
Device Age3 MO
Event Location Other
Date Report to Manufacturer01/29/2018
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer04/11/2018
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR